# SDR CALA0200007

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 45,840 hours, 21,844 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B AND O/B VERTICAL STABILIZER HINGE PLATES CORRODED ON MATING SURFACES.  NEW HINGE PLATES WERE INSTALLED IAW EA 5530-01238.
